# SDR AALA202202231340

- Difficulty date: February 5, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737*
- Aircraft serial: 29529
- Aircraft time: 59,612 hours, 24,644 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Attach Fitting
- Part number: 183A14007
- Condition: Gouged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN OUTBD ATTACH FITTING OF LH ELEVATOR CONTROL TAB MECHANISM FROM PREVIOUSLY INSTALLED FASTENER AT STA 36.4, MEASURING D=0.012 IN. REPLACED FITTING WITH NEW IAW B737-NG SRM 55-20-90-1A.
